# SDR SWIA201334070

- Difficulty date: July 8, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 25,157 hours, 20,964 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD HAS CRACK AT RBL 27.50 APPROXIMATELY 6 INCHES ABOVE FLOOR.  C-CHECK REPAIRED THE FS 621 BULKHEAD CRACK AT RBL 27.50 IAW REO.
